# SDR SWAA2022081841458

- Difficulty date: August 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 69,479 hours, 40,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 C STR 15 L STRINGER CLIP BUCKLED / [01] REFERENCE TTG8Q00E6C2Q
